# SDR UIA0501

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N15225
- Make and model: Dhav DHC8311
- Aircraft serial: 405
- Aircraft time: 17,715 hours, 35,716 cycles
- Engine: Pwa PW123
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51608003
- Part serial: 910
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF (R AC BUSS) CAUTION LIGHT ON, A/C ABORTED TAKEOFF. CHECK FOUND RT GCU MALFUNCTIONED, IAW AMM 24-21-01 REPLACED THE GCU AND ENG RUNUP CHECK AC SYSTEM BACK NORMAL.
